|"Two weeks ago, my wife decided to use Splenda for her sugar substitute. WRONG! She got deathly sick. Her face turned red. Her lips were burning. Blisters appeared on both lips. Her blood pressure went very high. Her tongue started to burn. Severe headaches every day.
She thought it was her medications making her feel this way. WRONG! It was Splenda! We know, because after she stopped using it, all symptoms were gone.
(follow up note)
Since she discontinued the use of Splenda, her symptoms have disappeared. She is now feeling more normal than she has in quite some time. The burning sensation in her lips and on her tongue have gone away and the blood pressure fluctuations have stabilized.
I'm no expert, but between Splenda and NutraSweet, I think there is going to be some long-term problems with these products and, by the time these problems have been figured out, it's going to be too late for a lot of people.
I cannot use NutraSweet (aspartame) without feeling lightheaded and nauseated. I found that out a long time ago. A piece of chewing gum containing this product makes me feel sick. My children became sick once after eating NutraSweet gummy bears. We had them pulled from the shelf because we thought they had been poisoned! We finally figured out that we had gotten artificially sweetened gummy bears containined aspartame. They were in the wrong section in the grocery store.
I won't even think of using any products with Splenda after seeing what effect it had on my wife. I sincerely think there is something wrong with this product and I hope it is corrected before it kills somebody."
Thank you S.H. for sharing your story with our visitors.